Issue
EPL
Volume 86, Number 4, May 2009
Article Number 40006
Number of page(s) 6
Section General
DOI http://dx.doi.org/10.1209/0295-5075/86/40006
Published online 03 June 2009
EPL, 86 (2009) 40006
DOI: 10.1209/0295-5075/86/40006

Stochastic exact solutions and two-soliton solution of the Wick-type stochastic KdV equation

Chao-Qing Dai1 and Jie-Fang Zhang2

1   School of Sciences, Zhejiang Forestry University - Lin'an 311300, PRC
2   Institute of Nonlinear Physics, Zhejiang Normal University - Jinhua 321004, PRC

dcq424@126.com

received 24 November 2008; accepted in final form 4 May 2009; published May 2009
published online 3 June 2009

Abstract
With the help of Hermite transformation and white-noise theory, we apply a modified exp-function method to solve a Wick-type stochastic KdV equation, and obtain new exact solutions and a two-soliton solution.

PACS
02.50.Fz - Stochastic analysis.
05.45.Yv - Solitons.
02.70.-c - Computational techniques; simulations.

© EPLA 2009